# SDR USAA060345

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 325 BL 42R-60R WL 208; CORROSION TASK C53-222-03.  FAB'D NEW -T- CHORD & SPLICE ANGLES PER EA 97353, DEFECT SIZE: 3"L X 2.5"W C .032"D.
